Spotting on the depo shot! Brown spotting during and after using depo provera depo provera for 4 years, last shot 10 months ago and brown spotting now strange symptoms after depo provera shot abdominal pain, bleeding after sex, depo-provera! Spotting after depo provera will depo provera birth control shot effect pregnancy test results . Depo-shot, first time using it, its about to be 3 months already. Whenever im having sex i bleed or after that i start to bleed. Someone please reply! I took the depo shot almost 2 months ago and me and my boyfriend have had unprotected sex a few times to the point were he would pull out before cuming inside of me. But i know there is a chance of getting pregnant off of precum, ive only had one shot but ive heard the shot is supposed to protect you immediatley (one week) after your shot but my doctor told me a month to. Spotting while on depo is a common concern, but it is possible to experience some other side effects as well. For instance you may end up gaining some weight after taking the depo shot on a regular basis. This is more common during the first year of taking your contraceptive injection. If you begin spotting or bleeding after your first depo-provera shot, it may seem distressing but it is generally not permanent. According to the drug manufacturer, around 57 percent of the women on depo-provera will cease having periods by the twelfth month. The manufacturer also advises that even after just 1 shot, you may be infertile for up to 18 months. Dont rely on this for contraception timing, & still get your shots every 12 to 13 weeks (12 is best as it gives you a weeks grace, should you be unable to get your shot), but you may find that you either dont get periods for quite some time after stopping depo provera, or that they are very. I started my first depo shot on march 2018 i was 20 when i got it because im already a young mom with a 1 year old son i got the shot in march and i didnt have a period but now im bleeding is it telling me that something is wrong or that its just wearing off because i go in may to get my depo shot again it started out spotting and then it goes to a brown color and now its red it. Doctors give unbiased, trusted information on whether depo provera can cause or treat spotting dr. Rivera jimenez on spotting on depo provera spotting can occur while on depo provera especially within the first 6 months. For some women, the shot can halt their menstrual cycle altogether. For other women, spotting and heavy, irregular bleeding is a common side effect. Menstrual irregularities can persist even after the depo injections are stopped, although there are medications available if the irregular bleeding becomes a consistent condition.